# SDR AALA202211299015

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 68,518 hours, 31,681 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Abnormal
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH LEFT AND RIGHT BRAKES GRAB AND PULSE WHEN BRAKING. MAINTENANCE ACCOMPLISHED TSM 32-42-00-810-912-A AND BLED ALL 4 BRAKES AT BRAKE UNITS PER AMM 32-42-00-870-001-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO BRAKE PULSATING, PULLING OR ABNORMAL CONDITIONS NOTED WHILE TAXING THE AIRCRAFT.
